Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

drprox

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About drprox

  • Rank
    New Member
  1. I actually wasnt applying anything at first until my lips started to get quite dry and then i just used a bit of moisuriser but not no more than anywhere else. At least im not the only one with this issue.
  2. Hi, i am on accutane at the moment and have developed a wierd problem with my lips. I have been getting dry lips like most people and have been putting moisturiser on them, but i have started to get like a redness around my lips which makes them look bigger than they are, as if i have overdone it with lipstick or something (not like i wear any im a bloke). Also it seems the redness has started to flake and goes a bit scaley (a bit liek in this pic here http://www.visualdxhealth.com/images/dx/we.
  3. I used to get spots all the time pre accutane, however my skin was flat and healed quickly, since being on accutane i no longer get spots and if i do its fairly rare, however spots that have come and gone whilst on accutane have left red marks that dont seem to be fading, and also my skin is no longer flat but dented from where spots have been. Is this a normal temporary affect of accutane or what? Ive been off accutane for about a month now. Help is appreciated as always, Thanks.
  4. I would also like to know this, the marks on my cheeks are really visible like pits, but if i move my mouth to one side so it stretches the skin it looks perfect!
  5. Yeah i think ill see the doc tomorrow. I just dont wanna be taken off it because its like my last resort
  6. Ive been on tane for like 6 weeks now. Im on 20mg as a starting dosage and will get upped next week. Everything has been going to plan so far, bit of an IB in the second week, that cleared up and my skins been getting better. Anyway i moved back to uni 2 days ago, and this morning when i woke up i have a rash all over my body. The kind you get when you fall in a nettle bush, with little white blotches and it itches like hell. Its been clearing up a bit during the day i think but its still qui
  7. I have been on lymecycline before and it worked very well. I stopped taking it for 6 months to see how it went and it wasnt good. Ive just started again 3 weeks ago and my acne is worse than ever. Should i expect this to die down or is it possible that antibiotics are making it worse?
  8. Well its seems that without BP, my skin really has a nice colour and texture, but then i get spots. If i use BP it seems to clear my spots but leave a lot of red marks which would normally dissapear without BP, and it also seems to make my skin very pale which is probably why the red marks look worse. What should i do?
  9. Thanks for the replies. Has anyone tried the simple moisturisers i mentioned. What is the oil control one like DeclanBoyle?
  10. Im currently looking at some moisturisers i want. Its the 'simple' range of products. The light hydrating moisturising fluid that i want and people reccomend has no SPF in it. The rich moisturiser says it has UV filters but doesnt give an SPF rating. The other moisturiser i was looking at was the botanics one with SPF 15. Is this needed?
  11. Thanks for the replies it helps a lot. I can quit drinking thats not a problem, but i might find myself giving in when im out with friends etc, and i dont want to do damage. I spoke to the derm, he agreed to leave the accutane for a couple of months and he gave me lymecycline for the time being. I have been on that before and it worked well, i was happy with myself at the time, but now i have just started on it again my face is worse than it has ever been. Maybe its an initial breakout, i hope
  12. I want to start accutane but next month i have 2 weeks pretty much full of parties (alcohol). Could i start and then stop for a bit, or is it advisable that i just dont start on accutane till after the parties. I dont want to miss out on them, well i dont have a choice either its part of starting uni, but my face is really bad right now, i dont know what to do. I dont want to start uni looking like hell.
  13. Everyone i talk to it about says that it has cleared them and their skin looks awesome. I just wish mine did. The derm said its better to start sooner before i get more scars. The thing is i know the first term of uni is going to be full of drinking and if i cant its going to spoil it. Sounds silly but i dont want to be left out. I could always just start accutane next year when im settled in uni. My acne is not severe as in some cases ive seen, it just wont go away. Its not usually deep, just
  14. I have had acne for years now. Im starting university in october so i wanted my skin to be nicer for then. I was using benzoyl peroxide and it was keeping it under control but not clear, its still not good. My derm today said he wants to give me accutane. I dont know wether to take it or not. I really want clear skin at last but i only have 6 weeks before uni, and then theres the problem of not being able to drink aswell, that isnt going to be good with everyone else getting hammered. What sho
×